# SDR ASAA2016031015863

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,336 hours, 9,921 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP BLANK ON PREFLIGHT. ACFT GROUNDED. RESET 9 C/B.  MCP R2 REF AMM 22-11-34. ACCOMPLISHED MCP INSTALL TEST IAW AMM 22-11-34-740-001.  SYS OPS NORMAL.  ALL TESTS PASSED.  PROBLEM OCCURRED AT POWER TRANSFER.  BOTH APU AND GROUND POWER OK.
